# SDR UALA2011062003014

- Difficulty date: June 17, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 71,547 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 503112
- Part serial: 61
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT CREW REPORTING COMMUNICATION RADIO ISSUES ON BOTH CAPT AND FIRST OFFICER POSITION. MET AND DEBR IEF FLT CREW ON ARRIVAL. REPLACED F-O & OBS AUDIO SEL PANELS, OP CKS GOOD.
